# SDR YENA2022102101031

- Difficulty date: October 18, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 4,104 hours, 606 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#43, JFK-LGW. (ETOPS) 'FUEL ACT XFR FAULT ON ECAM ( AUTO TRANSFER SYSTEM (ACT) 1), 2) ADDITIONAL CENTER TANK(S) (ACT)); FOUND AFT 1 ACT NOT TAKING ANY FUEL WHILE REFUELING, RESEATED PIN "G" AT TB 40009VT4. AFT1 ACT IS NOW TAKING FUEL. OPS TEST GOOD REF AMM 28-28-00-710-005-A. MDDR CLEARED, PLACARD REMOVED. UPDATED MX-4.
